# SDR SWIA200514926

- Difficulty date: April 18, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 9,013 hours, 7,078 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

"FLAPS DEGRADED" STATUS MESSAGE.  REPLACED SKEW DETECTOR UNIT.  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 27-51-15.
